Alert archive / Louisiana / Flash Flood Warnings in 2019
Flash Flood Warning 1, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at Apr 18, 2019, 1:22 PM CDT for Pointe Coupee Parish, West Feliciana Parish, Louisiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 18, 2019, 1:22 PM CDT (18:22 UTC)
- Expired
- Apr 18, 2019, 4:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Pointe Coupee Parish, LA, West Feliciana Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 6.4 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1465 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 507 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 204 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 11.5
The text
As transmitted.
889
WGUS54 KLIX 181822
FFWLIX
LAC077-125-182115-
/O.NEW.KLIX.FF.W.0001.190418T1822Z-190418T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New Orleans LA
122 PM CDT Thu Apr 18 2019
The National Weather Service in New Orleans has issued a
* Flash Flood Warning for...
West Feliciana Parish in southeastern Louisiana...
Pointe Coupee Parish in southeastern Louisiana...
* Until 415 PM CDT.
* At 121 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
New Roads, St. Francisville, Livonia, Fordoche, Morganza,
Wakefield, Spillman, Batchelor and Lottie.
Additional rainfall amounts of 1 to 3 inches are possible in the
warned area.
LAT...LON 3080 9178 3100 9161 3099 9121 3057 9137
3057 9140 3054 9141 3054 9142 3049 9157
3054 9175 3061 9176 3067 9173 3071 9173
$$1 follow-up statement
350
WGUS74 KLIX 182109
FFSLIX
Flash Flood Statement
National Weather Service New Orleans LA
409 PM CDT Thu Apr 18 2019
LAC077-125-182117-
/O.EXP.KLIX.FF.W.0001.000000T0000Z-190418T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
West Feliciana LA-Pointe Coupee LA-
409 PM CDT Thu Apr 18 2019
...THE FLASH FLOOD WARNING FOR WEST FELICIANA AND POINTE COUPEE
PARISHES WILL EXPIRE AT 415 PM CDT...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 3080 9178 3100 9161 3099 9121 3057 9137
3057 9140 3054 9141 3054 9142 3049 9157
3054 9175 3061 9176 3067 9173 3071 9173
$$
BLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 18, 4:04 AM CDT, 9 hours 18 minutes earlier.
Area forecast discussion, Apr 18, 4:04 AM CDT, 9 hours 18 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
404 AM CDT Thu Apr 18 2019
.SYNOPSIS...
At 3 am CDT...a 997 mb low was centered over northern Lake
Michigan with a cold front to St. Louis and Wichita Falls. Almost
solid line of thunderstorms from southeast Missouri to near
Texarkana to near Laredo Texas.
Locally, southeast winds in place across the area with much warmer
conditions than last night. Temperatures range from the mid 60s to
lower 70s. Dew points range from near 60 over southwest
Mississippi to the upper 60s along the coastal counties/parishes.
06z VORTEX SE special soundings at LIX/LCH continue to indicate
that modification in the airmass will be necessary before surface
based convection will occur, especially this far east.
&&
.SHORT TERM...
Main forecast issues primarily in the first 18 hours of the
forecast. Potentially pretty significant severe weather/excessive
rainfall/wind issues to deal with.
As noted above, going to need some modification of current
sounding, and we'll see in a few hours how much of that is already
occurring with the 12z routine flight. Upper impulse moving across
west Texas this morning with northern stream shortwave moving
through the lower Missouri River valley. The west Texas shortwave
will be over east Texas by midday and into the lower Ohio River
Valley by midnight tonight, as the Missouri River Valley shortwave
drops southward to near Texarkana at midnight. This will deepen a
1002 mb surface low now in Texas to about 992 mb near Louisville,
KY by midnight tonight. This will serve to enhance the ongoing
convection over the eastern half of Texas as it moves eastward.
Short term guidance indicates that precipitation should remain
fairly isolated through the morning hours before a line of
convection reaches the Atchafalaya River Basin around 18z. The
line will progress eastward across the CWA before exiting into
Alabama in the 03-06z Friday time frame. While main convective
threat will be a QLCS, airmass will certainly be ripe for some
supercellular development in advance of the line. NAM BUFR
soundings are quite concerning. For example, McComb late afternoon
soundings show CAPE values in the 1500-2000 range with 0-1km
helicity values near 500, 0-3km values near 600, 0-6km shear of 70
knots and precipitable water values upwards of 2 inches. While GFS
BUFR sounding values aren't quite as robust, still enough there to
not have us back off of earlier forecast.
All modes of severe weather possible, if not likely. Entire area
outlooked for Enhanced Risk of severe weather and Slight Risk of
Excessive rainfall. Widespread rainfall amounts near 2 inches
indicated west of the Pearl River from the Interstate 12 corridor
northward, and have expanded the Flash Flood Watch westward to the
Atchafalaya River, including just about all of the Baton Rouge
Metro Area, and held on to it until 03z Friday. May eventually
need to include the Mississippi coastal counties, but right now,
system looks progressive enough that threat may be a little lower
there as FF guidance is somewhat higher over those counties. 35
Winds will ramp up over the land areas today as the sfc low deepens
and move across the Lower MS Valley. As the sfc low deepens
(possibly in the mid 990s) we will see a difference of 6-8mb from
the northwest to southeast across the CWA this afternoon with
pressure falls on the order of 6-8mb in 6 hrs. This will lead to a
very tight pressure gradient causing winds to ramp up around midday.
Combine that with a developing LL jet as h925 winds increase to 40-
50kts and we could easily see numerous gusts of 35 to 45 mph
possibly even topping out around 50 mph in a few locations much like
this past Saturday. This could lead to some light tree and power
line damage once again outside of any thunderstorm activity. With
that we have now added a wind advisory to the entire outlook
area from 17z through 3z this evening. /CAB/
Winds will enhance tide levels today, but we are in the neap tide
portion of the cycle, so it appears we may escape coastal flooding
issues in the normally prone locations.
Once the convective/heavy rain/wind threats move eastward tonight,
we'll still have to deal with the upper low moving across the area
on Friday. A good bit of cloud cover can be expected with the
upper low. There are some indications that airmass may be unstable
enough for some low topped convection Friday afternoon that could
produce some rather low topped convection over the northeast
corner of our CWA that could produce small hail, even if it
doesn't produce lightning. Any of this convection would dissipate
after sunset.
Beyond Friday afternoon, dry weather through the weekend, with
rather cool mornings expected Saturday and Sunday. Temperatures
trended toward a GFS/ECMWF blend. 35
&&
.LONG TERM...
Early next week expect dry conditions. Model differences start
creeping in at midweek with southern storm shortwaves. For now,
have kept blended solutions with small PoPs in the forecast at
midweek. Temperatures near to somewhat above normal for late
April, and a blended approach was taken. 35
&&
.AVIATION...
Low ceilings ranging from 1000 to 1500 feet have begun to develop
over the past couple of hours due to the formation of an elevated
temperature inversion. These MVFR ceilings should persist through
around 15z. Winds should also gradually increase overnight with
south winds of 10 to 15 knots expected by the morning hours. After
18z, a band of convection should begin to impact the terminals,
and have a prevailing IFR visibilities and a mention of VCTS in
the forecast between 18z and 02z tomorrow. Timing and eventual
tempo groups reflecting the highest convective risk will likely be
added with the 12z package. Winds will also turn very strong
after 18z tomorrow with south winds of 20 to 30 knots and higher
gusts expected. Low level wind shear issues may arise at some of
the terminals in the late afternoon and early evening hours, and
this is reflected in the forecast. The convective threat should
diminish after 03z tomorrow, but IFR and MVFR ceilings could
linger through the end of the TAF period. 32
&&
.MARINE...
With a sfc low expected to deepen considerably and track across
the Lower MS Valley winds will greatly increase through the day
today. We will see a pressure difference of 5-6mb across the
coastal waters this afternoon. With that onshore flow will pick up
in high end adv criteria with occasional to numerous gale force
gusts beginning around midday across the western waters and
working east through the afternoon. With that we have upgraded
some of the advisory to a gale warning. Winds may slack off a tad
as the front moves into and through the coastal waters overnight
tonight however winds will quickly ramp back up out of the
northwest with gale force gusts anticipated again. Strong cold air
advection and rapidly rising sfc pressure could lead to winds
being rather high and we may be underestimating the winds from
9-15z Friday. Winds will slowly ease through the day and night
Friday however, they will still be in small craft advisory range
till at least sunrise Saturday. High pressure will work east
across the Gulf this weekend and by Sunday afternoon onshore flow
will have returned. /CAB/
&&
.DECISION SUPPORT...
DSS code: Orange.
Deployed: None.
Activation: None.
Activities: River Flood Warning
Enhanced Risk Severe
Slight Risk Excessive Rainfall(Flash Flood watch issued)
Gale Warning and Wind Advisory
Decision Support Services (DSS) Code Legend
Green = No weather impacts that require action.
Blue = Long-fused watch, warning, or advisory in effect or
high visibility event; Marginal risk severe or excessive rain.
Yellow = Heightened impacts with short-fused watch, warning or
advisory issuances; radar support for Slight risk severe or
excessive rain.
Orange = High Impacts; Enhanced risk severe; nearby tropical events;
HazMat or other large episodes.
Red = Full engagement for Moderate to high risk of severe and/or
excessive rain; direct tropical threats; Events of National
Significance.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 77 50 64 41 / 100 50 30 0
BTR 77 53 66 45 / 100 20 10 0
ASD 79 54 68 44 / 100 50 10 0
MSY 79 57 68 49 / 100 50 10 0
GPT 76 55 66 47 / 90 60 20 0
PQL 79 56 68 44 / 100 70 20 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory from noon today to 10 PM CDT this evening for
LAZ034>037-039-040-046>050-056>072.
Flash Flood Watch through this evening for LAZ034>037-039-040-
047-048-050-071-072.
GM...Small Craft Advisory from 1 PM to 4 PM CDT this afternoon for
GMZ552-572.
Small Craft Advisory from 10 AM Friday to 7 AM CDT Saturday for
GMZ530-532-534-536-538-550-552-555-557-570-572-575-577.
Gale Warning from 4 PM this afternoon to 10 AM CDT Friday for
GMZ552-572.
Small Craft Advisory until 1 PM CDT this afternoon for GMZ550-
570.
Small Craft Advisory from 10 PM this evening to 4 AM CDT Friday
for GMZ550-570.
Gale Warning from 1 PM this afternoon to 10 PM CDT this evening
for GMZ550-570.
Gale Warning from 4 AM to 10 AM CDT Friday for GMZ550-570.
Gale Warning from 7 PM this evening to 10 AM CDT Friday for
GMZ532-536-538-555-557-575-577.
Small Craft Advisory from 7 PM this evening to 1 AM CDT Friday
for GMZ530-534.
Gale Warning from 1 AM to 10 AM CDT Friday for GMZ530-534.
MS...Wind Advisory from noon today to 10 PM CDT this evening for
MSZ068>071-077-080>082.
Flash Flood Watch through this evening for MSZ068>071.
GM...Small Craft Advisory from 1 PM to 4 PM CDT this afternoon for
GMZ572.
Small Craft Advisory from 10 AM Friday to 7 AM CDT Saturday for
GMZ532-534-536-538-550-552-555-557-570-572-575-577.
Gale Warning from 4 PM this afternoon to 10 AM CDT Friday for
GMZ572.
Small Craft Advisory until 1 PM CDT this afternoon for GMZ570.
Small Craft Advisory from 10 PM this evening to 4 AM CDT Friday
for GMZ570.
Gale Warning from 1 PM this afternoon to 10 PM CDT this evening
for GMZ570.
Gale Warning from 4 AM to 10 AM CDT Friday for GMZ570.
Gale Warning from 7 PM this evening to 10 AM CDT Friday for
GMZ536-538-555-557-575-577.
Small Craft Advisory from 7 PM this evening to 1 AM CDT Friday
for GMZ534.
Gale Warning from 1 AM to 10 AM CDT Friday for GMZ534.
&&Hazardous weather outlook, Apr 18, 10:45 AM CDT, 2 hours 37 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service New Orleans LA 1045 AM CDT Thu Apr 18 2019 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-190345- Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana- East Feliciana-St. Helena-Washington-St. Tammany-Iberville- West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption- St. James-St. John The Baptist-Upper Lafourche-St. Charles- Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard- Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson- Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa- Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River- Hancock-Harrison-Jackson- 1045 AM CDT Thu Apr 18 2019 This Hazardous Weather Outlook is for portions of Southeast Louisiana...South Mississippi and the adjacent coastal waters. .DAY ONE...Today and Tonight A Tornado Watch is in effect for areas west of I-55 corridor to Destrahan to Port Fourchon until 7 pm CDT. Additional watches will likely be issued later today. Severe thunderstorms are expected today into mid-evening hours. Damaging wind gusts, tornadoes - some strong, torrential rainfall and large hail will be possible. In addition to the severe weather threat there is a Moderate Risk for excessive rainfall across portions of southwest Mississippi and a few of the adjacent Louisiana parishes. The remainder of the outlook area is under a Slight Risk for excessive rainfall today. Widespread rainfall amounts should be from 1 to 3 inches with isolated higher amounts which could fall in short time. A Flash Flood Watch is now in effect for portions of the area. Gale Warnings and small craft advisories are in effect today and tonight for the coastal waters initially for strong onshore flow ahead of the cold front, then strong offshore flow after the frontal passage. A wind advisory is also in effect later today and into the evening hours for the entire outlook area. Strong winds of 20 to 25 mph with gusts up to 45 mph are expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Small craft advisories will remain in effect Friday morning through Saturday morning for the coastal waters. .SPOTTER INFORMATION STATEMENT... Spotter and amateur radio activation is requested for today. Promptly report any storm damage and storm related information to the National Weather Service office in Slidell. 24/RR
In the hours before
Special weather statement, Apr 18, 12:36 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1236 PM CDT Thu Apr 18 2019
LAZ048-181800-
East Baton Rouge-
1236 PM CDT Thu Apr 18 2019
...A STRONG THUNDERSTORM WILL AFFECT EAST BATON ROUGE PARISH...
At 1234 PM CDT, a strong thunderstorm was located near Port Allen,
moving north at 50 mph. This storm produced marble sized hail in
Iberville Parish.
Winds in excess of 30 mph and pea to marble size hail are possible
with this storm as it moves across Baton Rouge.
Locations impacted include...
Baton Rouge, Zachary, Baker, Port Allen, Oak Hills Place, Slaughter,
Westminster, Merrydale, Inniswold, Pride, Gardere, Brownfields,
Greenwell Spring and Baton Rouge Airport.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 700 PM CDT for southeastern
Louisiana.
LAT...LON 3053 9127 3054 9124 3057 9126 3071 9123
3072 9094 3071 9094 3031 9110 3032 9114
3035 9117 3034 9123 3036 9124 3042 9120
3052 9121 3051 9127
TIME...MOT...LOC 1734Z 194DEG 45KT 3040 9119Special weather statement, Apr 18, 12:42 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1242 PM CDT Thu Apr 18 2019
LAZ050-181815-
Livingston-
1242 PM CDT Thu Apr 18 2019
...A STRONG THUNDERSTORM WILL AFFECT LIVINGSTON PARISH...
At 1240 PM CDT, a strong thunderstorm was located over French
Settlement, or 9 miles northeast of Gonzales, moving north at 50 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Walker, Livingston, French Settlement, Albany, Port Vincent and
Whitehall.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 700 PM CDT for southeastern
Louisiana.
LAT...LON 3054 9057 3018 9071 3024 9075 3024 9077
3026 9079 3028 9079 3028 9081 3032 9084
3035 9089 3065 9082 3065 9057
TIME...MOT...LOC 1740Z 194DEG 45KT 3030 9079Local storm report, Apr 18, 12:54 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1254 PM CDT THU APR 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 PM HAIL PLAQUEMINE 30.28N 91.24W
04/18/2019 E1.00 INCH IBERVILLE LA BROADCAST MEDIA
PUBLIC REPORT RELAYED VIA BROADCAST MEDIA.
&&
24/RRSpecial weather statement, Apr 18, 1:02 PM CDT, 20 minutes before
Special Weather Statement National Weather Service New Orleans LA 102 PM CDT Thu Apr 18 2019 LAZ057>060-181830- St. Charles-St. John The Baptist-Upper Lafourche-St. James- 102 PM CDT Thu Apr 18 2019 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ST. JOHN THE BAPTIST...SOUTHEASTERN ST. JAMES...WEST CENTRAL ST. CHARLES AND NORTH CENTRAL LAFOURCHE PARISHES... At 101 PM CDT, a strong thunderstorm was located near South Vacherie, or 12 miles southwest of Hahnville, moving northeast at 65 mph. Winds in excess of 30 mph and pea size hail are possible with this storm. Locations impacted include... Hahnville, Gramercy, Lutcher, Killona, Paradis, Edgard, South Vacherie, North Vacherie, Boutte, Wallace, Taft, Garyville, Chackbay, Luling, Des Allemands and Bayou Gauche. LAT...LON 2977 9057 2990 9082 3010 9069 2993 9035 TIME...MOT...LOC 1801Z 214DEG 56KT 2990 9060 MSW/SO
Special weather statement, Apr 18, 1:04 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service New Orleans LA
104 PM CDT Thu Apr 18 2019
LAZ036-037-048-050-181830-
Livingston-St. Helena-East Feliciana-East Baton Rouge-
104 PM CDT Thu Apr 18 2019
...A STRONG THUNDERSTORM WILL AFFECT WESTERN ST. HELENA...
NORTHWESTERN LIVINGSTON...EASTERN EAST FELICIANA AND NORTHEASTERN
EAST BATON ROUGE PARISHES...
At 104 PM CDT, a strong thunderstorm was located over Pride, or 8
miles east of Zachary, moving northeast at 30 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Zachary, Clinton, Greensburg, Slaughter, Pride, Felps, Darlington and
Greenwell Spring.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 700 PM CDT for southeastern
Louisiana...and southern Mississippi.
LAT...LON 3085 9067 3056 9098 3066 9115 3100 9094
3100 9091
TIME...MOT...LOC 1804Z 215DEG 27KT 3067 9102Special weather statement, Apr 18, 1:13 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service New Orleans LA
113 PM CDT Thu Apr 18 2019
LAZ058-060-181845-
St. Charles-St. John The Baptist-
113 PM CDT Thu Apr 18 2019
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ST. JOHN THE BAPTIST AND
NORTHWESTERN ST. CHARLES PARISHES...
At 113 PM CDT, a strong thunderstorm was located over Killona, or
near Laplace, moving northeast at 60 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Reserve, Hahnville, Laplace, Killona, Norco, Montz, Edgard, Taft, New
Sarpy, Wallace and Garyville.
LAT...LON 3002 9063 3017 9053 3017 9050 3019 9046
3017 9043 3012 9043 3009 9041 3006 9037
3005 9032 2991 9047
TIME...MOT...LOC 1813Z 219DEG 51KT 3003 9049
MSW/SOThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 3:51 AM CDT | Gale Warning | LIX | 30 hr | |
| Apr 18, 3:51 AM CDT | Small Craft Advisory | LIX | 15 hr | |
| Apr 18, 3:51 AM CDT | Small Craft Advisory | LIX | 51 hr | |
| Apr 18, 4:04 AM CDT | Wind Advisory | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more | 27 hr |
| Apr 18, 10:40 AM CDT | Gale Warning | LIX | 23 hr | |
| Apr 18, 10:40 AM CDT | Small Craft Advisory | LIX | 8 hr | |
| Apr 18, 11:13 AM CDT | Special Weather Statement | LIX | Iberville | 47 min |
| Apr 18, 11:43 AM CDT | Special Weather Statement | LIX | West Feliciana | 32 min |
| Apr 18, 11:47 AM CDT | Special Weather Statement | LIX | East Baton Rouge | 28 min |
| Apr 18, 11:53 AM CDT | Special Weather Statement | LIX | Iberville | 52 min |
| Apr 18, 12:02 PM CDT | Special Weather Statement | LIX | East Baton Rouge | 28 min |
| Apr 18, 12:07 PM CDT | Special Weather Statement | LIX | Assumption | 38 min |
| Apr 18, 12:14 PM CDT | Special Weather Statement | LIX | Livingston, Tangipahoa | 31 min |
| Apr 18, 12:19 PM CDT | Special Weather Statement | LIX | East Baton Rouge | 26 min |
| Apr 18, 12:22 PM CDT | Severe Thunderstorm Warning | LIX | Ascension, East Baton Rouge, Iberville, West Baton Rouge | 22 min |
| Apr 18, 12:26 PM CDT | Areal Flood Advisory | LIX | East Baton Rouge, Iberville, West Baton Rouge | 2 hr |
| Apr 18, 12:36 PM CDT | Special Weather Statement | LIX | East Baton Rouge | 24 min |
| Apr 18, 12:42 PM CDT | Special Weather Statement | LIX | Livingston | 33 min |
| Apr 18, 12:45 PM CDT | Severe Thunderstorm Warning | LIX | Pointe Coupee, West Feliciana | 30 min |
| Apr 18, 12:47 PM CDT | Severe Thunderstorm Warning | LIX | Ascension, Livingston, Tangipahoa | 26 min |
| Apr 18, 1:02 PM CDT | Special Weather Statement | LIX | Saint Charles | 28 min |
| Apr 18, 1:04 PM CDT | Special Weather Statement | LIX | Saint Helena | 26 min |
| Apr 18, 1:13 PM CDT | Special Weather Statement | LIX | Saint John the Baptist | 32 min |
| Apr 18, 1:15 PM CDT | Special Marine Warning | LIX | 45 min | |
| Apr 18, 1:22 PM CDT | Severe Thunderstorm Warning | LIX | East Feliciana, Saint Helena, West Feliciana | 53 min |
| Apr 18, 1:34 PM CDT | Special Weather Statement | LIX | Saint Tammany | 26 min |
| Apr 18, 1:36 PM CDT | Special Weather Statement | LIX | Saint Charles | 24 min |
| Apr 18, 1:41 PM CDT | Tornado Warning | LIX | East Feliciana | 34 min |
| Apr 18, 1:55 PM CDT | Special Marine Warning | LIX | 50 min | |
| Apr 18, 1:58 PM CDT | Special Marine Warning | LIX | 92 min | |
| Apr 18, 2:20 PM CDT | Special Weather Statement | LIX | East Feliciana | 40 min |
| Apr 18, 2:25 PM CDT | Special Weather Statement | LIX | Saint Charles | 35 min |
| Apr 18, 2:31 PM CDT | Areal Flood Advisory | LIX | Ascension, Assumption, East Baton Rouge, East Feliciana, Iberville, Livingston and 2 more | 3 hr |
| Apr 18, 2:36 PM CDT | Special Weather Statement | LIX | Terrebonne | 24 min |
| Apr 18, 2:40 PM CDT | Special Marine Warning | LIX | 50 min | |
| Apr 18, 2:46 PM CDT | Special Weather Statement | LIX | East Feliciana, Saint Helena | 29 min |
| Apr 18, 2:49 PM CDT | Special Weather Statement | LIX | Assumption | 26 min |
| Apr 18, 3:01 PM CDT | Special Weather Statement | LIX | Assumption, Saint James, Terrebonne | 29 min |
| Apr 18, 3:09 PM CDT | Severe Thunderstorm Warning | LIX | Livingston, Saint Helena, Tangipahoa, Washington | 36 min |
| Apr 18, 3:22 PM CDT | Special Weather Statement | LIX | Tangipahoa | 23 min |
| Apr 18, 3:27 PM CDT | Special Weather Statement | LIX | Lafourche, Saint Charles | 33 min |
| Apr 18, 3:31 PM CDT | Tornado Warning | LIX | Tangipahoa, Washington | 29 min |
| Apr 18, 3:36 PM CDT | Special Marine Warning | LIX | 24 min | |
| Apr 18, 3:44 PM CDT | Tornado Warning | LIX | Tangipahoa, Washington | 31 min |
| Apr 18, 3:48 PM CDT | Special Weather Statement | LIX | East Baton Rouge, Iberville, West Baton Rouge | 27 min |
| Apr 18, 3:52 PM CDT | Special Marine Warning | LIX | 83 min | |
| Apr 18, 3:58 PM CDT | Tornado Warning | LIX | Washington | 32 min |
| Apr 18, 4:02 PM CDT | Special Marine Warning | LIX | 43 min | |
| Apr 18, 4:19 PM CDT | Special Weather Statement | LIX | Ascension, East Baton Rouge, Iberville, Livingston | 26 min |
| Apr 18, 4:42 PM CDT | Special Marine Warning | LIX | 93 min | |
| Apr 18, 4:44 PM CDT | Special Weather Statement | LIX | Ascension, Livingston, Saint Helena, Saint James, Tangipahoa | 46 min |
| Apr 18, 5:11 PM CDT | Special Marine Warning | LIX | 94 min | |
| Apr 18, 5:21 PM CDT | Special Marine Warning | LIX | 39 min | |
| Apr 18, 5:24 PM CDT | Special Weather Statement | LIX | Ascension, Livingston, Saint James, Saint John the Baptist, Tangipahoa | 36 min |
| Apr 18, 5:48 PM CDT | Areal Flood Advisory | LIX | Ascension, East Baton Rouge, East Feliciana, Iberville, Livingston, Saint Helena and 2 more | 3 hr |
| Apr 18, 5:58 PM CDT | Special Marine Warning | LIX | 47 min | |
| Apr 18, 6:11 PM CDT | Special Marine Warning | LIX | 49 min | |
| Apr 18, 6:45 PM CDT | Special Marine Warning | LIX | 30 min | |
| Apr 18, 6:47 PM CDT | Special Marine Warning | LIX | 43 min |
Nearby
Flash Flood Warnings in Louisiana, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.